# SDR DALA2025022001284

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 114,176 hours, 16,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 390 STRINGER 27 LEFT. REMOVED PAINT AND PRIMER PER B-767 SRM 51-10-08. REMOVED FASTENERS WITHIN DOUBLER FOOTPRINT. DOUBLER AND FILLER FABRICATED AND DRILLED. TREATED, PRIMED, AND PAINTED REPAIR PARTS. FILLER WASHERS INSTALLED ON A/C. PERFORMED HFEC INSPECTION OF CUTOUT PER B767 NDT PART 6, 51-00-19, NO DEFECTS NOTED. FILLER AND DOUBLER INSTALLED PER B767-300 SRM 53-00-01-2R REPAIR 29. FINISH AND CIC APPLIED. REPAIR COMPLETE. (LP #0816227)
